# SDR SWAA2015041038369

- Difficulty date: February 24, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 115A3757U37
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LE BULLNOSE SKIN ATTACH PANEL FITTING CRACKED.  REPAIRED FITTING IAW SRM.
